# SDR CA990119004

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: S613522017003
- Condition: Cracked
- Location: M/R Gearbox
- Component: S61252060004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RING GEAR WAS REMOVED TO REPAIR A STUD IN THE LOWER HOUSING.  ON INSPECTION, A CRACK WAS FOUND IN THE LOWER FLANGE OF THE RING GEAR.  THE RING GEAR WAS REPLACED.
